# SDR AWXA200601633

- Difficulty date: September 19, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 54,464 hours, 24,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE IT WAS DISCOVERED THE EMERGENCY PATH LIGHTING IN ROWS 3 A/B/C AND  ROW 15 A/B/C WERE  INOP. MAINTENANCE FOUND A BROKEN WIRE IN ROW 15 A/B/C AND A LOOSE WIRE AT THE CONNECTOR IN ROW 3 A/B/C. MAINTENANCE RE-TERMINATED THE WIRE IN BOTH ROWS IAW ESPM 20-48-14. OPS CHECK GOOD.
